Alert archive / Minnesota / Fire Weather Watches in 2012
Fire Weather Watch 6, NWS Twin Cities, MN
NWS Twin Cities, MN issued this fire weather watch at Sep 8, 2012, 3:40 PM CDT for 19 counties in Minnesota. It took effect at Sep 10, 2012, 10:00 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Sep 8, 2012, 3:40 PM CDT (20:40 UTC)
- In effect from
- Sep 10, 2012, 10:00 AM CDT
- Expired
- Sep 9, 2012, 12:05 PM CDT
- In force
- Issued by
- NWS Twin Cities, MN
Counties Blue Earth County, MN, Brown County, MN, Chippewa County, MN, Douglas County, MN, Faribault County, MN, Freeborn County, MN, Kandiyohi County, MN, Lac qui Parle County, MN, Martin County, MN, Nicollet County, MN, Pope County, MN, Redwood County, MN, Renville County, MN, Sibley County, MN, Stevens County, MN, Swift County, MN, Waseca County, MN, Watonwan County, MN, Yellow Medicine County, MN
The radar
The Minneapolis radar (KMPX), 107 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 8.7 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1178 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
872 WWUS83 KMPX 082040 RFWMPX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 340 PM CDT SAT SEP 8 2012 ...FIRE WEATHER WATCH ACROSS WEST CENTRAL AND SOUTH CENTRAL MINNESOTA ON MONDAY.. .ON MONDAY STRONG SOUTHERLY WINDS WILL DEVELOP ON THE BACKSIDE OF A SURFACE HIGH PRESSURE SYSTEM. WARMER AIR WILL ALSO RETURN. THIS WILL GENERATE LOW RELATIVE HUMIDITY VALUES ONCE AGAIN MONDAY AFTERNOON. THE COMBINATION OF DRY FUELS...GUSTY WINDS AND LOW HUMIDITY...WILL RESULT IN HIGH FIRE DANGER CONDITIONS A FIRE WEATHER WATCH IS IN EFFECT ALONG AND SOUTHWEST OF A LINE FROM ALEXANDRIA...THROUGH WILLMAR AND MANKATO...DOWN TO ALBERT LEA. THESE DANGEROUS FIRE WEATHER CONDITIONS MAY PERSIST INTO TUESDAY ACROSS SOUTHERN MINNESOTA. MNZ041-047-048-054>057-064-065-067-073>075-082>084-091>093-090445- /O.NEW.KMPX.FW.A.0006.120910T1500Z-120911T0300Z/ DOUGLAS-STEVENS-POPE-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI- YELLOW MEDICINE-RENVILLE-SIBLEY-REDWOOD-BROWN-NICOLLET-WATONWAN- BLUE EARTH-WASECA-MARTIN-FARIBAULT-FREEBORN- INCLUDING THE CITIES OF...ALEXANDRIA...MORRIS...GLENWOOD... MADISON...BENSON...MONTEVIDEO...WILLMAR...GRANITE FALLS... OLIVIA...GAYLORD...REDWOOD FALLS...NEW ULM...ST. PETER... ST. JAMES...MANKATO...WASECA...FAIRMONT...BLUE EARTH...ALBERT LEA 340 PM CDT SAT SEP 8 2012 ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR GUSTY SOUTHWEST WINDS...LOW HUMIDITY...AND DRY FUELS FOR SOUTHWEST MINNESOTA... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A FIRE WEATHER WATCH FOR STRONG WIND...LOW HUMIDITY...AND DRY FUELS...WHICH IS IN EFFECT FROM LATE MONDAY MORNING THROUGH MONDAY EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 041 DOUGLAS...FIRE WEATHER ZONE 047 STEVENS...FIRE WEATHER ZONE 048 POPE...FIRE WEATHER ZONE 054 LAC QUI PARLE...FIRE WEATHER ZONE 055 SWIFT...FIRE WEATHER ZONE 056 CHIPPEWA...FIRE WEATHER ZONE 057 KANDIYOHI... FIRE WEATHER ZONE 064 YELLOW MEDICINE...FIRE WEATHER ZONE 065 RENVILLE...FIRE WEATHER ZONE 067 SIBLEY...FIRE WEATHER ZONE 073 REDWOOD...FIRE WEATHER ZONE 074 BROWN...FIRE WEATHER ZONE 075 NICOLLET...FIRE WEATHER ZONE 082 WATONWAN...FIRE WEATHER ZONE 083 BLUE EARTH...FIRE WEATHER ZONE 084 WASECA...FIRE WEATHER ZONE 091 MARTIN...FIRE WEATHER ZONE 092 FARIBAULT AND FIRE WEATHER ZONE 093 FREEBORN. * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * TIMING...LATE MORNING ON MONDAY THROUGH MONDAY EVENING. * RELATIVE HUMIDITY...RANGING FROM 20 T0 25 PERCENT. * TEMPERATURES...IN THE LOW TO MID 80S. * IMPACTS...FIRES COULD BECOME FAST MOVING IN A SHORT PERIOD OF TIME DUE TO THE GUSTY WINDS AND LOW HUMIDITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ JRB
3 follow-up statements
041 WWUS83 KMPX 090222 RFWMPX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 922 PM CDT SAT SEP 8 2012 ...FIRE WEATHER WATCH ACROSS WEST CENTRAL AND SOUTH CENTRAL MINNESOTA ON MONDAY... .ON MONDAY STRONG SOUTHERLY WINDS WILL DEVELOP BETWEEN RETREATING HIGH PRESSURE OVER THE OHIO VALLEY AND A COLD FRONT ADVANCING INTO THE DAKOTAS. WARMING TEMPERATURES WILL ASSIST IN PRODUCING LOW RELATIVE HUMIDITY VALUES AS THE WINDS INCREASE. THE COMBINATION OF DRY FUELS...GUSTY WINDS AND LOW HUMIDITY...WILL RESULT IN HIGH FIRE DANGER CONDITIONS. A FIRE WEATHER WATCH IS IN EFFECT ALONG AND SOUTHWEST OF A LINE FROM ALEXANDRIA...THROUGH WILLMAR AND MANKATO...DOWN TO ALBERT LEA. THESE DANGEROUS FIRE WEATHER CONDITIONS MAY PERSIST INTO TUESDAY ACROSS SOUTHERN MINNESOTA. MNZ041-047-048-054>057-064-065-067-073>075-082>084-091>093-091030- /O.CON.KMPX.FW.A.0006.120910T1500Z-120911T0300Z/ DOUGLAS-STEVENS-POPE-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI- YELLOW MEDICINE-RENVILLE-SIBLEY-REDWOOD-BROWN-NICOLLET-WATONWAN- BLUE EARTH-WASECA-MARTIN-FARIBAULT-FREEBORN- INCLUDING THE CITIES OF...ALEXANDRIA...MORRIS...GLENWOOD... MADISON...BENSON...MONTEVIDEO...WILLMAR...GRANITE FALLS... OLIVIA...GAYLORD...REDWOOD FALLS...NEW ULM...ST. PETER... ST. JAMES...MANKATO...WASECA...FAIRMONT...BLUE EARTH...ALBERT LEA 922 PM CDT SAT SEP 8 2012 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR GUSTY SOUTHWEST WINDS...LOW HUMIDITY... AND DRY FUELS FOR SOUTHWEST MINNESOTA... * AFFECTED AREA...FIRE WEATHER ZONE 041 DOUGLAS...FIRE WEATHER ZONE 047 STEVENS...FIRE WEATHER ZONE 048 POPE...FIRE WEATHER ZONE 054 LAC QUI PARLE...FIRE WEATHER ZONE 055 SWIFT...FIRE WEATHER ZONE 056 CHIPPEWA...FIRE WEATHER ZONE 057 KANDIYOHI... FIRE WEATHER ZONE 064 YELLOW MEDICINE...FIRE WEATHER ZONE 065 RENVILLE...FIRE WEATHER ZONE 067 SIBLEY...FIRE WEATHER ZONE 073 REDWOOD...FIRE WEATHER ZONE 074 BROWN...FIRE WEATHER ZONE 075 NICOLLET...FIRE WEATHER ZONE 082 WATONWAN...FIRE WEATHER ZONE 083 BLUE EARTH...FIRE WEATHER ZONE 084 WASECA...FIRE WEATHER ZONE 091 MARTIN...FIRE WEATHER ZONE 092 FARIBAULT AND FIRE WEATHER ZONE 093 FREEBORN. * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * TIMING...LATE MORNING ON MONDAY THROUGH MONDAY EVENING. * RELATIVE HUMIDITY...20 TO 25 PERCENT. * TEMPERATURES...IN THE LOWER TO MID 80S. * IMPACTS...FIRES COULD BECOME FAST MOVING IN A SHORT PERIOD OF TIME DUE TO THE GUSTY WINDS AND LOW HUMIDITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
861 WWUS83 KMPX 090939 RFWMPX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 439 AM CDT SUN SEP 9 2012 ...FIRE WEATHER WATCH ACROSS WEST CENTRAL AND SOUTH CENTRAL MINNESOTA ON MONDAY... .ON MONDAY... STRONG SOUTHERLY WINDS... APPROACHING 30 MPH... WILL DEVELOP ACROSS WESTERN AND SOUTHERN MINNESOTA BETWEEN RETREATING HIGH PRESSURE TO THE EAST AND A COLD FRONT ADVANCING INTO THE DAKOTAS. TEMPERATURES WARMING INTO THE 80S WILL ASSIST IN PRODUCING MINIMUM RELATIVE HUMIDITY VALUES NEAR 20 PERCENT AS THE WINDS INCREASE. THE COMBINATION OF DRY FUELS...STRONG WINDS AND LOW HUMIDITY...WILL RESULT IN HIGH FIRE DANGER CONDITIONS. A FIRE WEATHER WATCH IS IN EFFECT ALONG AND SOUTHWEST OF A LINE FROM ALEXANDRIA...THROUGH WILLMAR AND MANKATO...DOWN TO ALBERT LEA. THESE DANGEROUS FIRE WEATHER CONDITIONS MAY PERSIST INTO TUESDAY ACROSS SOUTHERN MINNESOTA AND THE FIRE WEATHER WATCH MAY BE EXTENDED LATER TODAY. MNZ041-047-048-054>057-064-065-067-073>075-082>084-091>093-091745- /O.CON.KMPX.FW.A.0006.120910T1500Z-120911T0300Z/ DOUGLAS-STEVENS-POPE-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI- YELLOW MEDICINE-RENVILLE-SIBLEY-REDWOOD-BROWN-NICOLLET-WATONWAN- BLUE EARTH-WASECA-MARTIN-FARIBAULT-FREEBORN- INCLUDING THE CITIES OF...ALEXANDRIA...MORRIS...GLENWOOD... MADISON...BENSON...MONTEVIDEO...WILLMAR...GRANITE FALLS... OLIVIA...GAYLORD...REDWOOD FALLS...NEW ULM...ST. PETER... ST. JAMES...MANKATO...WASECA...FAIRMONT...BLUE EARTH...ALBERT LEA 439 AM CDT SUN SEP 9 2012 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR STRONG SOUTH WINDS...LOW HUMIDITY... AND DRY FUELS FOR WEST CENTRAL THROUGH SOUTH CENTRAL MINNESOTA... * AFFECTED AREA...FIRE WEATHER ZONE 041 DOUGLAS...FIRE WEATHER ZONE 047 STEVENS...FIRE WEATHER ZONE 048 POPE...FIRE WEATHER ZONE 054 LAC QUI PARLE...FIRE WEATHER ZONE 055 SWIFT...FIRE WEATHER ZONE 056 CHIPPEWA...FIRE WEATHER ZONE 057 KANDIYOHI... FIRE WEATHER ZONE 064 YELLOW MEDICINE...FIRE WEATHER ZONE 065 RENVILLE...FIRE WEATHER ZONE 067 SIBLEY...FIRE WEATHER ZONE 073 REDWOOD...FIRE WEATHER ZONE 074 BROWN...FIRE WEATHER ZONE 075 NICOLLET...FIRE WEATHER ZONE 082 WATONWAN...FIRE WEATHER ZONE 083 BLUE EARTH...FIRE WEATHER ZONE 084 WASECA...FIRE WEATHER ZONE 091 MARTIN...FIRE WEATHER ZONE 092 FARIBAULT AND FIRE WEATHER ZONE 093 FREEBORN. * WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * TIMING...LATE MORNING ON MONDAY THROUGH MONDAY EVENING. * RELATIVE HUMIDITY...20 TO 25 PERCENT. * TEMPERATURES...IN THE LOWER TO MIDDLE 80S. * IMPACTS...FIRES COULD BECOME FAST MOVING IN A SHORT PERIOD OF TIME DUE TO THE GUSTY WINDS AND LOW HUMIDITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ RAH
338 WWUS83 KMPX 091705 RFWMPX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1205 PM CDT SUN SEP 9 2012 ...RED FLAG WARNING ACROSS WEST CENTRAL AND SOUTH CENTRAL MINNESOTA ON MONDAY AND TUESDAY... .ON MONDAY... STRONG SOUTHERLY WINDS APPROACHING 30 MPH WILL DEVELOP ACROSS WESTERN AND SOUTHERN MINNESOTA BETWEEN RETREATING HIGH PRESSURE TO THE EAST AND A COLD FRONT ADVANCING INTO THE DAKOTAS. TEMPERATURES WARMING INTO THE 80S WILL ASSIST IN PRODUCING MINIMUM RELATIVE HUMIDITY VALUES NEAR 20 PERCENT AS THE WINDS INCREASE. THE COMBINATION OF DRY FUELS...STRONG WINDS AND LOW HUMIDITY...WILL RESULT IN HIGH FIRE DANGER CONDITIONS. A RED FLAG WARNING IS IN EFFECT ALONG AND SOUTHWEST OF A LINE FROM ALEXANDRIA...THROUGH WILLMAR AND MANKATO...DOWN TO ALBERT LEA. WHILE THERE WILL BE A BRIEF BREAK IN THE FIRE DANGER ON MONDAY NIGHT INTO EARLY TUESDAY AS WINDS DECREASE AND RELATIVE HUMIDITIES INCREASE DURING THE OVERNIGHT HOURS... DANGEROUS FIRE WEATHER CONDITIONS WILL REDEVELOP ON TUESDAY ACROSS SOUTHERN MINNESOTA. TEMPERATURES WILL HEAT UP TO BETWEEN 90 AND 95 DEGREES UNDER THE CONTINUED INFLUENCE OF STRONG SOUTHERLY WINDS. RELATIVE HUMIDITY VALUES WILL FALL TO NEAR 20 PERCENT AGAIN... AND RESULT IN HIGH FIRE DANGER CONDITIONS. A COLD FRONT IS EXPECTED TO ENTER WESTERN MINNESOTA ON TUESDAY AFTERNOON. THE ARRIVAL OF THE FRONT AND DECREASING WINDS COULD REDUCE THE FIRE DANGER ACROSS WEST CENTRAL MINNESOTA EARLIER ON TUESDAY AFTERNOON. MNZ041-047-048-054>057-064-065-067-073>075-082>084-091>093-100115- /O.UPG.KMPX.FW.A.0006.120910T1500Z-120911T0300Z/ /O.NEW.KMPX.FW.W.0007.120910T1500Z-120912T0200Z/ DOUGLAS-STEVENS-POPE-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI- YELLOW MEDICINE-RENVILLE-SIBLEY-REDWOOD-BROWN-NICOLLET-WATONWAN- BLUE EARTH-WASECA-MARTIN-FARIBAULT-FREEBORN- INCLUDING THE CITIES OF...ALEXANDRIA...MORRIS...GLENWOOD... MADISON...BENSON...MONTEVIDEO...WILLMAR...GRANITE FALLS... OLIVIA...GAYLORD...REDWOOD FALLS...NEW ULM...ST. PETER... ST. JAMES...MANKATO...WASECA...FAIRMONT...BLUE EARTH...ALBERT LEA 1205 PM CDT SUN SEP 9 2012 ...RED FLAG WARNING IN EFFECT FROM 10 AM MONDAY TO 9 PM CDT TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR WEST CENTRAL AND SOUTH CENTRAL MINNESOTA... THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 10 AM MONDAY TO 9 PM CDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONE 041 DOUGLAS...FIRE WEATHER ZONE 047 STEVENS...FIRE WEATHER ZONE 048 POPE...FIRE WEATHER ZONE 054 LAC QUI PARLE...FIRE WEATHER ZONE 055 SWIFT...FIRE WEATHER ZONE 056 CHIPPEWA...FIRE WEATHER ZONE 057 KANDIYOHI... FIRE WEATHER ZONE 064 YELLOW MEDICINE...FIRE WEATHER ZONE 065 RENVILLE...FIRE WEATHER ZONE 067 SIBLEY...FIRE WEATHER ZONE 073 REDWOOD...FIRE WEATHER ZONE 074 BROWN...FIRE WEATHER ZONE 075 NICOLLET...FIRE WEATHER ZONE 082 WATONWAN...FIRE WEATHER ZONE 083 BLUE EARTH...FIRE WEATHER ZONE 084 WASECA...FIRE WEATHER ZONE 091 MARTIN...FIRE WEATHER ZONE 092 FARIBAULT AND FIRE WEATHER ZONE 093 FREEBORN. * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * TIMING...LATE MORNING ON MONDAY THROUGH MONDAY EVENING...AND AGAIN TUESDAY INTO TUESDAY EVENING. * RELATIVE HUMIDITY...20 TO 25 PERCENT. * TEMPERATURES...80 TO 90 ON MONDAY...90 TO 95 ON TUESDAY. * IMPACTS...FIRES COULD GROW QUICKLY AND BECOME FAST MOVING DUE TO THE GUSTY WINDS AND LOW HUMIDITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
What forecasters said that day
The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this fire weather watch went out at Sep 8, 3:21 PM CDT, 19 minutes earlier.
Area forecast discussion, Sep 8, 3:21 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
321 PM CDT SAT SEP 8 2012
.DISCUSSION.../ISSUED 320 PM CDT SAT SEP 8/
WINDS AND CLOUD COVER WILL DECREASE NOTABLY AFTER SUNSET...AND
WILL ALLOW TEMPERATURES TO FALL INTO THE 40S OVERNIGHT. COOL AND
DRY HIGH PRESSURE WILL THEN PREVAIL ON SUNDAY AS THE GREAT LAKES
TROUGH DIGS TOWARD THE EAST COAST. SUNDAY HIGHS WILL BE RIGHT
AROUND NORMAL...AND GENERALLY RANGE FROM 70 TO 75 DEGREES.
MID LEVEL RIDGING WILL ARRIVE INTO THE NORTH CENTRAL CONUS FOR
MONDAY...AND SOUTHERLY LOW LEVEL FLOW WILL DEVELOP AS A TROUGH
STRENGTHENS OVER THE NORTHERN/CENTRAL PLAINS. BY MONDAY
AFTERNOON...SUSTAINED WINDS OF 15 TO 25 MPH...WITH GUSTS INTO THE
30S APPEAR LIKELY OVER WEST/SOUTH CENTRAL MN. ALTHOUGH MOISTURE WILL
BE SLOWLY INCREASING...DEWPOINTS WILL LIKELY ONLY BE IN THE 45 TO 50
DEGREE RANGE. THEREFORE...THE COMBINATION OF STRONG
WINDS...RELATIVELY LOW HUMIDITY VALUES...AND DRY FUELS...WILL
CONTINUE TO SET THE STAGE FOR ENHANCED FIRE DANGER ON MONDAY
AFTERNOON/EVE AND POSSIBLY TUESDAY. /SEE THE FIRE WEATHER DISCUSSION
BELOW FOR MORE INFORMATION/.
TUESDAY WILL BE QUITE WARM ACROSS CENTRAL AND SOUTH CENTRAL MN AS
THE THERMAL RIDGE NOSES INTO THE AREA WITH THE ADVANCING FRONT.
HIGHS AROUND OR EVEN ABOVE 90 DEGREES APPEAR LIKELY ACROSS THE
HEART OF THE CWA. REALLY APPEARS AS IF THE FRONT WILL COME
THROUGH DRY...WITH CHANCE POPS HOLDING OFF UNTIL WEDNESDAY AS
REINFORCING MOISTURE AND DYNAMICS WITH A SHORTWAVE EJECTING
NORTHEAST FROM THE FOUR CORNERS REGION ARRIVE. SHOWER/TS POTENTIAL
APPEARS THE HIGHEST OVER SOUTHERN MN INTO WEST CENTRAL WI.
ON THURSDAY...A NORTHERN STREAM WAVE WILL BRING A REINFORCING SHOT
OF MORE SEASONAL AIR INTO THE UPPER MIDWEST. THURSDAY/FRIDAY HIGHS
WILL TOP OUT IN THE UPPER 60S AND LOWER 70S...AND LOWS WILL DIP
INTO THE 40S.
MID LEVEL RIDGING WILL BUILD BACK INTO THE CENTRAL UNITED STATES
FOR THE WEEKEND OF THE 15TH...AND YIELD ANOTHER RETURN TO DRY
WEATHER WITH ABOVE NORMAL TEMPERATURES.
&&
.AVIATION... /18Z TAF ISSUANCE/
STRONG COLD FRONT STILL ON SCHEDULE...DROPPING INTO CENTRAL MN NOW
AND EXITING SOUTHERN MN AFTER 23Z. SHRA ASSOCIATED SHOULD BE LIMITED
TO WC WI...WITH ISOLD TSRA PSBL. CONTINUED THE TREND OF VCSH AT
KRNH AND KEAU...WITH VCTS PSBL AT KEAU...FOR A COUPLE HOURS THIS
AFTERNOON WITH FROPA. STRONG NW WINDS DEVELOPING BEHIND FRONT WITH
35 KNOT GUSTS POSSIBLE MOST AREAS. SHOULD SEE GUSTINESS NED 03Z-04Z
MOST AREAS. QUESTION REMAINS AS TO EXTENT OF POSSIBLE MVFR CEILINGS
OVER EASTERN AREAS DURING THE NIGHT. THE 12Z RAP WAS MOST
PESSIMISTIC WITH LOWER CLOUDS AFFECTING KMSP EAST OVERNIGHT. WILL
LIMIT TO SCT040 OVER EASTERN MN AND MENTION CEILINGS DOWN TO 3500
FEET INTO WI OVERNIGHT FOR NOW. SUBSIDENCE WILL BE STRONG BEHIND
SYSTEM BUT NAM CONTINUES TO INDICATE SOME FAIRLY HIGH LOWER LEVEL RH
AROUND. SUNDAY SHOULD BE LESS EVENTFUL WITH LIGHTER NORTH WINDS AS
SURFACE HIGH DROPS SOUTH. MAYBE SOME CUMULUS INTO THE AFTERNOON OVER
EASTERN AREAS...BUT SHOULD DISSIPATE LATE BY LATE AFTERNOON.
KMSP...SOME CLOUDS AROUND WITH FROPA THIS AFTERNOON. MAY LINGER AS
CAA STRATOCUMULUS INTO THE EVENING. WILL LEAVE AS SCT FOR NOW.
SOME INDICATION OF LOWER MVFR CEILING DEVELOPING...BUT MAINLY TO THE
EAST OF THE AREA. STRONG NORTHWEST WINDS WITH FROPA WILL DISSIPATE
AFTER SUNSET. LIGHT NORTH WINDS THEN INTO SUNDAY WITH PERHAPS A FEW
CUMULUS INTO THE AFTERNOON.
/OUTLOOK FOR KMSP/
.MONDAY...VFR. WINDS S 15 TO 20 KTS WITH GUSTS TO 30 KTS.
.TUESDAY...VFR. WINDS SSW 15 TO 20 KTS WITH GUSTS TO 25 KTS.
.WEDNESDAY...MAINLY VFR WITH A CHC OF SHRA/TSRA. WINDS NW 7 KTS.
&&
.FIRE WEATHER.../ISSUED 320 PM CDT SAT SEP 8/
THERE IS A HEIGHTENED FIRE DANGER ON MONDAY AND TUESDAY AHEAD OF A
DEVELOPING LOW PRESSURE SYSTEM OVER THE NORTHERN PLAINS. SOUTHERLY
WINDS WILL INCREASE TO 20 TO 25 MPH WITH GUSTS TO 30 MPH AHEAD OF
THIS SYSTEM ON MONDAY...AS MOSTLY SUNNY SKIES ALLOW FOR
TEMPERATURES TO WARM INTO THE LOW TO MID 80S FROM WEST INTO SOUTH
CENTRAL MN. THE WARM TEMPERATURES WILL COMBINE WITH RELATIVELY LOW
DEWPOINTS IN THE MID 40S TO YIELD AFTERNOON HUMIDITY VALUES IN THE
LOW TO MID 20S. THE DRY VEGETATION AND FUELS IN DROUGHT AREAS OF
WEST AND SOUTH CENTRAL MN...COMBINED WITH THE EXPECTED WEATHER
CONDITIONS...WILL LEAD TO ELEVATED FIRE DANGER ON MONDAY AFTERNOON
AND EVENING. THEREFORE...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR
MUCH OF WEST CENTRAL...SOUTHWEST...AND SOUTH CENTRAL MN ON MONDAY.
THE FIRE DANGER CONDITIONS MAY EXTEND THROUGH TUESDAY DEPENDING ON
THE TIMING WITH THE APPROACHING FRONTAL BOUNDARY. STAY TUNED TO
FUTURE FIRE WEATHER PRODUCTS AND DISCUSSIONS FOR UPDATED THINKING.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING
FOR BLUE EARTH-BROWN-CHIPPEWA-DOUGLAS-FARIBAULT-FREEBORN-
KANDIYOHI-LAC QUI PARLE-MARTIN-NICOLLET-POPE-REDWOOD-
RENVILLE-SIBLEY-STEVENS-SWIFT-WASECA-WATONWAN-YELLOW
MEDICINE.
WI...NONE.
&&
LS/DWEHazardous weather outlook, Sep 8, 10:48 AM CDT, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1048 AM CDT SAT SEP 8 2012 MNZ041-042-047>049-054>058-064>067-073>075-082-083-091-092-091200- DOUGLAS-TODD-STEVENS-POPE-STEARNS-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-REDWOOD- BROWN-NICOLLET-WATONWAN-BLUE EARTH-MARTIN-FARIBAULT- 1048 AM CDT SAT SEP 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...SOUTHWEST MINNESOTA AND WEST CENTRAL MINNESOTA. .DAY ONE...TODAY AND TONIGHT THE COMBINATION OF GUSTY WINDS...DRY VEGETATION AND LOW RELATIVE HUMIDITY VALUES MAY LEAD TO ELEVATED FIRE WEATHER CONDITIONS FOR MAINLY WEST CENTRAL AND SOUTH CENTRAL MINNESOTA THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY GUSTY WINDS ARE EXPECTED MONDAY...AND POSSIBLY TUESDAY AFTERNOON. THE COMBINATION OF GUSTY WINDS...DRY VEGETATION AND LOW RELATIVE HUMIDITY VALUES MAY LEAD TO ELEVATED FIRE WEATHER CONDITIONS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. MNZ045-053-063-078-WIZ014-023-024-091200- KANABEC-CHISAGO-WASHINGTON-GOODHUE-POLK-ST. CROIX-PIERCE- 1048 AM CDT SAT SEP 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL MINNESOTA...SOUTHEAST MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT ISOLATED NON-SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY GUSTY WINDS ARE EXPECTED MONDAY...AND POSSIBLY TUESDAY AFTERNOON. THE COMBINATION OF GUSTY WINDS...DRY VEGETATION AND LOW RELATIVE HUMIDITY VALUES MAY LEAD TO ELEVATED FIRE WEATHER CONDITIONS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. MNZ043-044-050>052-059>062-068>070-076-077-084-085-093-091200- MORRISON-MILLE LACS-BENTON-SHERBURNE-ISANTI-WRIGHT-HENNEPIN-ANOKA- RAMSEY-CARVER-SCOTT-DAKOTA-LE SUEUR-RICE-WASECA-STEELE-FREEBORN- 1048 AM CDT SAT SEP 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA AND SOUTH CENTRAL MINNESOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY GUSTY WINDS ARE EXPECTED MONDAY...AND POSSIBLY TUESDAY AFTERNOON. THE COMBINATION OF GUSTY WINDS...DRY VEGETATION AND LOW RELATIVE HUMIDITY VALUES MAY LEAD TO ELEVATED FIRE WEATHER CONDITIONS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. WIZ015-016-025>028-091200- BARRON-RUSK-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- 1048 AM CDT SAT SEP 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT ISOLATED NON-SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY GUSTY WINDS ARE EXPECTED MONDAY...AND POSSIBLY TUESDAY AFTERNOON. THE COMBINATION OF GUSTY WINDS...DRY VEGETATION AND LOW RELATIVE HUMIDITY VALUES MAY LEAD TO ELEVATED FIRE WEATHER CONDITIONS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Fire Weather Watches in Minnesota, 2012Every fire weather watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.